# SDR SIMA202108087001

- Difficulty date: August 7, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N267NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000771
- Aircraft time: 6,511 hours, 4,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CLOSET EMERGENCY PHOTOLUMINESENT STRIP WATER EGRESS UNDER COVER REF. LGPG 4777100 MEL 3331 AUTH# 080001-C;-C/A-RAR RH CLOSET EMERGENCY PHOTOLUMINESENT STRIP IAW AMM 33-50-21. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. MEL RESTORED.
